I'm 56 years old diagnosed with psoriatic arthritis. I feel terrible after eating anything. My doctor has ruled out diabetes but I still have tingling painful feet, tingling hands, feel horrible after eating. I wonder if I just need to change doctors as this is beginning to really worry me. I feel bad more than I feel good.
I'm glad you posted for your after meal symptoms mimic diabetes. Unless your current doctor ran glucose tests (glucose or A1c) to rule out diabetes then you're being brushed off and need to find another doctor that will administer these tests to determine whether you are normal, prediabetic, or diabetic. Here's a link that will explain each test http://www.nlm.nih.gov/medlineplus/ency/encyclopedia_A-Ag.htm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.